# SDR SIMA20130814006

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 33,773 hours, 31,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 AC/DC INVERTER FOR EMERGENCY LIGHT IN GALLEY INOPERATIVE.  R & R NR 3 INVERTER IAW AMM 33-50-11; OPS CHECKED GOOD.
